Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 708128, 8 pages
http://dx.doi.org/10.1155/2014/708128
Research Article

A New Upper Bound on the Infinity Norm of the Inverse of Nekrasov Matrices

School of Mathematics and Statistics, Yunnan University, Kunming, Yunnan 650091, China

Received 1 May 2014; Accepted 24 May 2014; Published 12 June 2014

Academic Editor: Shi-Liang Wu

Copyright © 2014 Lei Gao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z.-Z. Bai and D.-R. Wang, “Generalized matrix multisplitting relaxation methods and their convergence,” Numerical Mathematics. A Journal of Chinese Universities. (English Series), vol. 2, no. 1, pp. 87–100, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. L. Cvetković, P.-F. Dai, K. Doroslovački, and Y.-T. Li, “Infinity norm bounds for the inverse of Nekrasov matrices,” Applied Mathematics and Computation, vol. 219, no. 10, pp. 5020–5024, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. G. Hu, “Estimates of ||B-1A|| and their applications,” Mathematica Numerica Sinica. Jisuan Shuxue, vol. 4, no. 3, pp. 272–282, 1982. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. G. Hu, “Scaling transformation and convergence of splittings of a matrix,” Mathematica Numerica Sinica, vol. 5, no. 1, pp. 72–78, 1983. View at Google Scholar · View at MathSciNet
  5. L. Cvetković, “H-matrix theory vs. eigenvalue localization,” Numerical Algorithms, vol. 42, no. 3-4, pp. 229–245, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. L. Cvetković, V. Kostić, and K. Doroslovački, “Max-norm bounds for the inverse of S-Nekrasov matrices,” Applied Mathematics and Computation, vol. 218, no. 18, pp. 9498–9503, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  7. J. M. Varah, “A lower bound for the smallest singular value of a matrix,” Linear Algebra and Its Applications, vol. 11, pp. 3–5, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. W. Li, “On Nekrasov matrices,” Linear Algebra and Its Applications, vol. 281, no. 1–3, pp. 87–96, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. L. Y. Kolotilina, “On bounding inverse to Nekrasov matrices in the infinity norm,” Zapiski Nauchnykh Seminarov POMI, vol. 419, pp. 111–120, 2013. View at Google Scholar
  10. A. Berman and R. J. Plemmons, Nonnegative Matrices in the Mathematical Sciences, Academic Press, New York, NY, USA, 1979. View at MathSciNet
  11. F. Robert, “Blocs-H-matrices et convergence des méthodes itératives classiques par blocs,” Linear Algebra and Its Applications, vol. 2, pp. 223–265, 1969. View at Publisher · View at Google Scholar · View at MathSciNet
  12. T. Szulc, “Some remarks on a theorem of Gudkov,” Linear Algebra and its Applications, vol. 225, pp. 221–235, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. V. V. Gudkov, “On a certain test for non-singularity of matrices,” in Latv. Mat. Ezhegodnik (1965), pp. 385–390, Zinatne, Riga, Latvia, 1966. View at Google Scholar · View at MathSciNet